Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Feel emotionally dead inside.


[le...]

Recommended Posts

Sorry to everyone  I am moaning yet again but really struggling.

Don't know if there is a name for this or others have it but feel incapable of feeing anything anymore. Not really suicidal or even depression just feel flat inside incapable of feeling any sort of enthusiasm or joy about anything. Unsure if it's now  anti depressant withdrawal  as they did make me feel dreadful. Terrified my husband will leave as he's been amazing but after 20 months finding it hard to cope as I've never had a window. The awful thoughts just never leave. I desperately want to believe I will recover but just feel like empty shell. Must admit I have had the odd zopiclone as sleep now pretty bad as well but trying not to. .Can't remember the last time I felt happy.

Link to comment
Share on other sites

I'm so sorry you're suffering like this.  There's a word for what you're experiencing -anhedonia; it means the inability to feel pleasure and it's not uncommon in withdrawal.  It's also associated with stress and depression. Fear is also a hallmark of withdrawal as I'm sure you know.  Your system has been adjusting to several changes in medication - it's bound to take some time, I think, for your system to find equilibrium again.  It's not surprising you're feeling the way you do.    I hope you're being extra gentle with yourself.  This is hard.  Take good care of yourself and try to distract yourself to help take your mind off how your symptoms are making you feel.  This can help lighten your load as the time passes.
Link to comment
Share on other sites

Thank you I'll look it up. This been going  on since Oct 2018 when you feel worse than you did a year ago you start to seriously doubt you will recover. I have looked back and taking Sertraline seriously messed me up and has put me back several months. I stupidly put my faith in doctors again. Just can't believe after 2 years when I'm worse than ever quite often not able to eat much that things will improve.
Link to comment
Share on other sites

×
×
  • Create New...